# SDR UIEA2019022703409

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,917 hours, 20,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O EMERGENCY ESCAPE ROPECOVER DOOR WILL NOT REMAIN CLOSED.( RE-STOWED EMERGENCY ESCAPE ROPE IAW 25-60-00 DOOR NOW REMAINS CLOSED.  )
